Advertisement

Ukrainian Mathematical Journal

, Volume 50, Issue 1, pp 40–54 | Cite as

Stability of stochastic systems in the diffusion-approximation scheme

  • V. S. Korolyuk
Article

Abstract

By using a solution of a singular perturbation problem, we obtain sufficient conditions for the stability of a dynamical system with rapid Markov switchings under the condition of exponential stability of the averaged diffusion process.

Keywords

Markov Process Lyapunov Function Stochastic System Null Space Ukrainian Academy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. N. Bogolyubov, On Some Statistical Methods in Mathematical Physics [in Russian], Ukrainian Academy of Sciences, Kiev (1945).Google Scholar
  2. 2.
    Yu. A. Mitropol’skii and A M. Samoilenko. Mathematical Problems in Nonlinear Mechanics [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1987).Google Scholar
  3. 3.
    I. I. Gikhman, Differential Equations with Random Coefficients [in Russian], Ukrainian Academy of Sciences, Kiev (1964).Google Scholar
  4. 4.
    I. I. Gikhman. On Stability of Solutions of Stochastic Differential Equations [in Russian], Institute of Mathematics, Tashkent (1966).Google Scholar
  5. 5.
    A. V Skorokhod, Asymptotic Methods of the Theory of Stochastic Differential Equations, MMS Transl. Math. Monogr., Vol. 78 (1989).Google Scholar
  6. 6.
    A. M. Lyapunov, General Problem of Stability of Motion [in Russian], Gostekhizdat. Moscow (1950).Google Scholar
  7. 7.
    H. J. Kushner, Approximation and Weak Convergence Methods for Random Processes, MIT Press (1984).Google Scholar
  8. 8.
    J. Ya. Kac and N. N. Krasovskii, “About stability of systems with random parameters,” J. Appl. Math. Mech., 27, No. 5, 809–823 (1960)Google Scholar
  9. 9.
    R. Z. Khasminskii. “A limit theorem for the solutions with random right-hand side,” Theor. Probab. Appi, 11, 390–406 (1966).CrossRefGoogle Scholar
  10. 10.
    R. Z. Khasminskii, Stochastic Stability of Differential Equations, Simjthoff and Nordhoff (1980).Google Scholar
  11. 11.
    A. V. Skorokhod, “Dynamical systems under rapid random disturbances,” Ukr. Mat. Zh., 43, No. 1, 3–21 (1991).CrossRefMathSciNetGoogle Scholar
  12. 12.
    E. F. Tsarkov, “Average and stability of linear equations with small diffusion coefficients,” in: Proceedings of the VI USSR-Japan Symposium (1992), pp. 390–396.Google Scholar
  13. 13.
    E. F. Tsarkov. “On stability of solutions of linear differential equations with Markov coefficients,” Dokl. Akad. Nauk Ukr., No. 2, 34–37 (1987).Google Scholar
  14. 14.
    G. L. Blankenship and G C. Papanicolaou. “Stability and control of stochastic systems with wide band noise disturbances. I,” SIAM J. Appl. Math., 34, 437–476 (1978).MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    V. S. Korolyuk, “Stability of autonomous dynamical systems with rapid Markov switchings,” Ukr. Mat. Zh., 43, No. 8, 1176–1181 (1991).MATHGoogle Scholar
  16. 16.
    V. S. Korolyuk and A. V. Swishchuk, Evolution of Systems in Random Media, CRC Press (1995).Google Scholar
  17. 17.
    S. G. Krein, Linear Equations in Banach Spaces [in Russian], Nauka, Moscow (1971).Google Scholar
  18. 18.
    V. S. Korolyuk and A. F. Turbin, Mathematical Foundations of State Lumping Theory, Kluwer (1993).Google Scholar
  19. 19.
    V. S. Korolyuk and V. V. Korolyuk. Stochastic Models of Systems [in Russian], Naukova Dumka, Kiev (1989).MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. S. Korolyuk
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations